Makale
Tam Makale
Uluslararası
2023
Açık erişimli
On a new subclass of biunivalent functions associated with the (p, q)-Lucas polynomials and bi-Bazilevic̆type functions of order ρ + iξ
Turkish Journal of Mathematics
Cilt 47 · Sayı 1 · ss. 98–109 · 01.01.2023
Özet
© TÜBİTAKUsing (p, q) -Lucas polynomials and bi-Bazilevic̆type functions of order ρ + iξ, we defined a new subclass of biunivalent functions. We obtained coefficient inequalities for functions belonging to the new subclass. In addition to these results, the upper bound for the Fekete-Szegö functional was obtained. Finally, for some special values of parameters, several corollaries were presented
Anahtar kelimeler
Analytic functions
UNIVALENT-FUNCTIONS
Bazilevi? functions
Lucas polynomial
biunivalent functions
Atıf için künye
Orhan, H., Aktaş, İ., & Arikan, H. (2023). On a new subclass of biunivalent functions associated with the (p, q)-Lucas polynomials and bi-Bazilevic̆type functions of order ρ + iξ. Turkish Journal of Mathematics, 47(1), 98–109. https://doi.org/10.55730/1300-0098.3348
BibTeX
@article{orhan2023-73072,
author = {Orhan, Halit and Aktaş, İbrahim and Arikan, Hava},
title = {On a new subclass of biunivalent functions associated with the (p, q)-Lucas polynomials and bi-Bazilevic̆type functions of order ρ + iξ},
journal = {Turkish Journal of Mathematics},
year = {2023},
volume = {47},
number = {1},
pages = {98--109},
issn = {1300-0098},
doi = {10.55730/1300-0098.3348},
url = {https://akademik.atauni.edu.tr/yayinlar/73072-on-a-new-subclass-of-biunivalent-functions-associated-with-the-p-q-lucas}
}